# SDR DHL2001705520

- Difficulty date: April 19, 2001
- Submitted: May 6, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- CORROSION, FLOOR SUPPORT AFT BAGGAGE COMPART STA 1160 STR 26 WL 156 LBL 24 UNDER SIDE. REMOVED AND INSTALLED NEW FLOOR SUPPORT AT AFT CARGO COMPT BS 1160 FROM STR 26L TO 26R AS PER B727SRM 51-40-2 AND 51-30-2.
